# SDR SWAA2023050926587

- Difficulty date: April 12, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pulley
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ST B PULLEY ATTACH ANGLE AT BS 1040 RBL 8 ABOVE STRINGER 25R.(MARKED)<[01] VERIFIED APPLICABILITY FOR SRM 51-10-02 PARAG. 9; REPAIRABLE BY REPLACEMENT.;[02] REMOVED STB PULLEY ATTACH CLIP AT BS 1040 RBL 8 ABOVE STRINGER 25R PER SRM 51-40-02.;[03] FABRICATED NEW CLIP FROM LOT # 1517370-1 2024-T3 0.063'; LOCATED AND DRILLED PER SRM 51-40-05 AND DWG 251A4921 REV A.;[04] VERIFIED CORRECTIVE ACTION 3 AND THE MEASUREMENT TABLE.;[05] RECEIVED CLIP FROM O.S.S. ITEM HFAB53-CL-002 PO# 915446/1; OK TO PRIME.;[06] VERIFIED CORRECTIVE ACTION 5. OK TO PRIME;[07] APPLIED PRIMER ON CLIP IAW AMM 51-21-99 OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION 7. OK TO INSTALL.;[09] INSTALLED CLIP IAW SRM 51-40-02 AND DWG 251A3340;[10] VERIFIED CORRECTIVE ACTION #9
